# SDR SWIA202163976

- Difficulty date: November 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR BEAM RBL 12 AFT ATTACH AT FS280, INNER BOTTOM RADIUS APPEARS TO BE CRACKED (MARKED)      (C-CHECK RO 1/19/2022)    REPAIRED CENTER COCKPIT FLOOR BEAM AT RBL12.00 REF CRJ-900 SRM 53-11-43-201-003-A01 PERMANENT REPAIR TYPE 4. COMPLIED WITH TASK CARD 51-900-1002-SKY
